# SDR DALA2024021402199

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 90,394 hours, 41,504 cycles
- System (JASC): 5240 · Service Doors
- Part: Control Rod
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 681 R1 DOOR WILL NOT CLOSE PROPERLY. CORRECTIVE ACTION: ADJUSTED DOOR OVER CTR ROD PER B757 AMM 52-12. REPLACED AFT UPPER LATCH ROLLER PER B757 AMM 52-12 (312032) R1 DOOR OPS CHECKS GOOD. (5007365)
